# SDR A6WA201140472

- Difficulty date: May 9, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, LOWER CAP ANGLES REQ`S REINFORCEMENT IAW REO 601R-53-41-1116 LATEST REVISION, IAW CUSTOMER REQUEST.  COMPLIED WITH REPAIR AND REINFORCEMENT OF THE FS 559.0 LOWER CAP ANGLES AT BL`S LT/RT 9.0 LT/RT 18.0 BY FULLY INCORPORATING REO 601R-53-41-1116, REV B.
